# SDR SWAA2025090410151

- Difficulty date: August 31, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N8551Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36951
- Aircraft time: 25,985 hours, 13,208 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OUTBOARD EMERGENCY FLASHLIGHT FLASHING RED.   REMOVED AND REPLACED BATTERY AND SEAL I/A/W AMM 25-64-00.
